Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can complex ovarian cyst with septae & echoes be cured using Doxy1L D Forte ? Any side effect ?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1974
Answered : 1750 Questions
wheather complex ovarian cyst with septae & echoes cured by using doxy-1L D Forte

any side effect by using the medicine doxy-1L D Forte .
Posted Tue, 22 May 2012 in Vaginal and Uterus Health
Answered by Dr. Swapnendu Sekhar Ghosh 10 hours later

Thank you for the query.

Doxy-1L D forte is an antibiotic and as such the antibiotic has no role on ovarian cyst. It is helpful if there is any associated infection; the antibiotic helps control infection.

The side effect profile of any drug is individualized. Most people tolerate this antibiotic well. In some, this may cause gastrointestinal upsets, nausea, glossitis, allergic reaction, photosensitivity, etc. In a few occasions they can affect blood cell reducing their production.

Please discuss with your doctor if you find anything unusual while on this medication and hope you are taking it on prescription of your gynecologist only.

Hope this answers your query. Let me know if you have any other concern.

Wishing you early recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor